Research Repository

Hypo-q-norms on cartesian products of algebras of bounded linear operators on Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Hypo-q-norms on cartesian products of algebras of bounded linear operators on Hilbert spaces. Extracta Mathematicae, 34 (2). pp. 201-235. ISSN 2605-5686

[img]
Preview
Text
34JL2Dragomir.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (448kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hilbert spaces; bounded linear operators; operator norm and numerical radius; n-tuple of operators; operator inequalities
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Sports and Exercise Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 04 Sep 2020 02:00
Last Modified: 04 Sep 2020 02:00
URI: http://vuir.vu.edu.au/id/eprint/41036
DOI: https://doi.org/10.17398/2605-5686.34.2.201
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar